# SDR WX0A2017012073221

- Difficulty date: January 18, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 32,024 hours, 22,390 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Union
- Condition: Loose
- Location: Relief Vavle
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED AN ELECTRICAL BURNING ODOR DURING DESCENT.  TIGHTENED RT PRESSURE RELIEF VALVE UNION.
